Texas, 2021

Tornadoes in Texas, November 11, 2021

November 11, 2021 · NWS SHV · 2 events in 1 county or zone

A longwave trough dug into the Southern Plains from the Central and Southern Rockies during the evening through the early morning hours of November 10th-11th, which reinforced a cold front southeast into these areas. A strong low level jet ahead of the front and attendant trough allowed for moisture to deepen across much of Texas and Oklahoma, with increasing large scale forcing contributing to…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

A longwave trough dug into the Southern Plains from the Central and Southern Rockies during the evening through the early morning hours of November 10th-11th, which reinforced a cold front southeast into these areas. A strong low level jet ahead of the front and attendant trough allowed for moisture to deepen across much of Texas and Oklahoma, with increasing large scale forcing contributing to the development of numerous showers and thunderstorms over these areas during the evening of the 10th, which organized into a squall line as it pushed east of the I-35 corridor into the Four State Region. These storms weakened as they entered the area, but re-intensified over portions of extreme Eastern Texas and Northwest Louisiana during the early morning hours of the 11th, producing several reports of wind damage which downed trees and power lines. This squall line also produced two brief tornadoes over Southern Harrison County Texas and another two brief tornadoes over Northwest Louisiana, before weakening as they moved east into North-Central Louisiana.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Nov 10, 10:30 PM CST, 2 hours 10 minutes earlier.

Area forecast discussion, Nov 10, 10:30 PM CST, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1030 PM CST Wed Nov 10 2021

.AVIATION...
VFR conditions will continue to prevail through this evening,
before low cigs/vsbys develop in the wake of a cold front. In
addition, tstms will accompany the front as it moves from nw to se
across the region late tonight into early Thursday morning, and
flight category reductions will accompany any convection.
Otherwise, expect sely winds to continue until fropa brings nwly
winds 12Z- 18Z. /12/

&&

.PREV DISCUSSION... /issued 908 PM CST Wed Nov 10 2021/

UPDATE.../Tonight/

Trof axis and associated cold front located just to our west this
evening, with active convection underway from N TX nwd to NE OK.
This convection to continue ewd tonight into our region, where it
will encounter modest instability on the order of ~500 J/kg CAPE,
give or take, concentrated over our wrn counties. This should be
enough to sustain at least a marginal severe weather threat with
the storms.

For the update, ongoing PoPs, temps, etc. seem to be well on track
attm, so will let them ride as is. Should a watch be issued for
the convection, will update any elements as needed then. /12/

&&

PREV DISCUSSION... /issued 301 PM CST Wed Nov 10 2021/

SHORT TERM.../Tonight through Thursday Night/

The latest mid-level analysis indicates a longwave trough axis
extending from the northern Plains southward into northwest Texas
and the Oklahoma panhandle. Vort energy is rotating around the
base of the trough along the Red River upstream in central OK/TX with
the ArkLaTex in a southwesterly flow ahead of this feature. At
the surface, a 1004mb low is centered over northwest Texas with a
cold front extending southwest of this feature into West Texas.
Locally, the area is in a south-southeasterly low-level flow well
ahead of the trough/front with mostly cloudy skies across the
area. With the warm, southerly flow, temperatures have warmed up
into the mid 70s across much of the area this afternoon.

Tonight, the mid-level trough axis will swing across central Texas
into northeast Texas and southeastern Oklahoma by midnight. The
cold front will quickly slide eastward into the area tonight and
forcing from the mid-level trough and associated front coupled
with moderate instability upstream will allow for a line of
thunderstorms to develop. Despite waning instability as the line
moves into southeastern Oklahoma and northeast Texas, moderate
shear (40 kts 0-6km bulk) will assist in maintenance of the line
with a primary threat of strong to severe wind gusts with its
passage. We cannot completely rule out the possibility of an
isolated embedded tornado within the line north of I-30 given the
low-level shear in place, but overall the risk seems low with this
event. Given the aforementioned parameters in place, the Storm
Prediction Center in Norman, Oklahoma has a Slight Risk in place
for areas upstream in Oklahoma/Texas, transitioning to a Marginal
Risk in McCurtain County, OK and Red River County, TX. Thus, the
greatest threat for damaging winds will be for areas north and
west of the I-30 corridor from midnight into the 3a timeframe. As
the line continues across the ArkLaTex, it should weaken and
become less organized with the continued loss of instability.
While SPC HREF members are still showing the line of thunderstorms
pushing into SW Arkansas and NW Louisiana, it's more likely that
storms will be sub-severe by this point.

On Thursday, the mid-level trough and will shift east of the area
as the surface low becomes more of an open trough over the
ArkLaMiss. Showers and thunderstorms will quickly come to an end
behind the progressive line with skies clearing from the northwest
throughout the day. Some thunderstorms will be possible Thursday
morning in Deep East Texas, central Louisiana, and the ArkLaMiss,
but the area should be mostly clear of precipitation by the
afternoon hours. Total rainfall amounts looks to be around a half
of an inch to an inch with this event with the highest amounts to
the north across southwestern Arkansas and southeastern Oklahoma.

On Thursday night, while the area is in a northwesterly mid-level
flow, a surface high will approach from the west and move over the
area. With cooler and drier air filtering into the area by the
front with near calm winds and clear skies this will make for an
efficient radiational cooling night with temperatures noticeably
cooler.

For temperatures, the southerly flow ahead of the front will help
keep temperatures with lows tonight ranging from the lower 60s in
central Louisiana and Deep East Texas to the upper 40s in
southeastern Oklahoma in the wake of the front. Despite the
passage of the front, cooler air will be slow to filter into the
area on Veterans Day and will be countered by increasing sunshine
from the northwest. Thus, highs will be near normal seasonal
values, ranging from the mid 60s in southeastern Oklahoma to the
lower 70s in Deep East Texas and central Louisiana. With
radiational cooling in place, Thursday nights lows will be in the
lower to mid 40s across the area with some localized areas
dropping into the upper 30s. /04-Woodrum/

LONG TERM.../Friday through Wednesday/

Slightly cooler and much drier air will continue to filter into the
area in wake of Thursday's cold front.  Expect near normal temps, as
highs will range from the mid 60s in our northern zones, to low 70s
in our southern areas. However, strong northwesterly flow aloft will
bring in a stronger push of cold air by late Friday with a
reinforcing dry cold front sliding down from the Plains around the
backside of a longwave trough encompassing much of the central and
eastern CONUS. The region will see noticeably cooler conditions
behind this front, with lows on Friday night/Saturday morning in the
mid to upper 30s. It's possible some areas north of the Interstate
30 corridor could fall to near freezing.  Sunny skies will remain on
Saturday, but afternoon temps will only climb into the upper 50s to
low 60s from north to south.

Slightly warmer lows expected by Sunday morning, but below normal
conditions will remain as temps will still start off in the mid to
upper 30s across most of the region. Expect a slight warm-up with
near normal temperatures on Sunday as S/SW winds return ahead of yet
another cold front arriving by the late afternoon/evening hours.
Moisture will remain limited in advance of this front, so decided to
maintain a dry forecast.  High pressure will settle across the
region in wake of this front, keeping conditions dry and temps near
or slightly above normal for the early part of next week. By mid
week, a gradual warming trend will take shape as the high shifts
east ahead of another approaching cold front.  This front will bring
rain chances back into the region by Wednesday afternoon. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  60  71  45  70 /  80  30   0   0
MLU  60  71  43  70 /  30  50   0   0
DEQ  50  66  39  64 / 100   0   0  10
TXK  56  67  43  65 / 100  10   0   0
ELD  57  67  40  66 /  90  20   0   0
TYR  55  69  45  70 /  80   0   0   0
GGG  57  70  43  70 /  90  10   0   0
LFK  60  74  45  74 /  50  30   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

12/99/99
Hazardous weather outlook, Nov 10, 7:09 AM CST, 17 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
709 AM CST Wed Nov 10 2021

ARZ050-051-059>061-070>072-LAZ001>003-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165-111315-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Caddo-Bossier-Webster-De Soto-McCurtain-Red River-Bowie-
Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-
Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-
709 AM CST Wed Nov 10 2021

This Hazardous Weather Outlook is for portions of southwest
Arkansas, northwest Louisiana, southeast Oklahoma, east Texas and
northeast Texas.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will begin to increase across the area
by late this afternoon through the overnight hours with the next
cold front and associated upper level storm system entering the
region. Although the overall severe weather threat is generally
low, a few severe storms cannot be ruled out along a developing
squall line by late this evening through early Thursday morning.
Damaging winds, large hail, and an isolated tornado will all be
possible through daybreak before the line of storms exits to the
east.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Showers and thunderstorms will be ending early Thursday as a cold
front continues advancing across the region. Therefore, the threat
of severe weather is expected to end as well prior to daybreak as
skies gradually clear behind the cold front through the remainder
of Thursday.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators and storm spotters may be needed tonight through early
Thursday morning.

ARZ073-LAZ004>006-011>014-017>022-TXZ166-167-111315-
Union-Claiborne-Lincoln-Red River-Bienville-Jackson-Ouachita-
Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-San Augustine-
709 AM CST Wed Nov 10 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, north central Louisiana, northwest Louisiana and east
Texas.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will begin to increase across the area
by late this evening through the overnight hours with the next
cold front and associated upper level storm system entering the
region. Although the overall severe weather threat is generally
low, a few strong storms cannot be ruled out along a developing
squall line by late this evening through early Thursday morning.
However, any gusty winds along the line of storms should remain
non-severe.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Showers and thunderstorms will be ending by mid to late Thursday
morning as a cold front continues advancing across the region.
Skies will gradually clear behind the front through the remainder
of Thursday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators and storm spotters may be needed tonight through early
Thursday morning.

19

In the hours before

Special weather statement, Nov 10, 11:09 PM CST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1109 PM CST Wed Nov 10 2021

TXZ124-125-136-137-110600-
Upshur TX-Gregg TX-Smith TX-Wood TX-
1109 PM CST Wed Nov 10 2021

...Strong thunderstorms will impact portions of Smith, southeastern
Wood, southwestern Upshur and northwestern Gregg Counties through
MIDNIGHT CST...

At 1108 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Hainesville to near
Mineola to 6 miles east of Canton. Movement was southeast at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tyler, Longview, White Oak, Gladewater, Lindale, Big Sandy, Hawkins,
Clarksville City, East Mountain, Hoard, Liberty City, West Mountain,
Noonday, New Chapel Hill, Winona, Union Grove, Warren City, Red
Springs, Carroll and Judson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3261 9546 3269 9534 3260 9472 3235 9501
      3221 9543 3224 9547 3226 9547 3230 9545
      3231 9546 3236 9545 3239 9550 3242 9551
      3248 9559 3257 9559
TIME...MOT...LOC 0508Z 300DEG 36KT 3278 9527 3262 9547 3253 9575

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

24
Special weather statement, Nov 10, 11:37 PM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1137 PM CST Wed Nov 10 2021

TXZ111-112-125-126-137-138-110600-
Upshur TX-Gregg TX-Harrison TX-Cass TX-Marion TX-Morris TX-
1137 PM CST Wed Nov 10 2021

...Strong thunderstorms will impact portions of western Marion,
western Cass, northwestern Harrison, central Upshur, southeastern
Morris and northwestern Gregg Counties through MIDNIGHT CST...

At 1137 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Naples to near Lone Star to near West
Mountain. Movement was east at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Longview, White Oak, Gladewater, Gilmer, Daingerfield, Linden, Hughes
Springs, Lone Star, Naples, Big Sandy, Ore City, Omaha, Clarksville
City, East Mountain, Rocky Branch, Diana, Jenkins, West Mountain,
Cedar Springs and Fairview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3291 9476 3291 9472 3292 9475 3324 9477
      3323 9432 3286 9436 3252 9474 3258 9514
TIME...MOT...LOC 0537Z 278DEG 39KT 3316 9465 3291 9467 3263 9500

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

24
Special weather statement, Nov 10, 11:54 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1154 PM CST Wed Nov 10 2021

TXZ112-125-126-136>138-149>151-110700-
Upshur TX-Gregg TX-Cherokee TX-Smith TX-Panola TX-Harrison TX-
Cass TX-Marion TX-Rusk TX-
1154 PM CST Wed Nov 10 2021

...Strong thunderstorms will impact portions of southern Smith,
Marion, southern Cass, Harrison, northwestern Panola, northern Rusk,
southeastern Upshur, Gregg and northern Cherokee Counties through 100
AM CST...

At 1154 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Linden to near East Mountain to
6 miles northwest of Coffee City. Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tyler, Longview, Marshall, Henderson, Kilgore, Whitehouse, White Oak,
Gladewater, Hallsville, Overton, Bullard, Waskom, Jefferson, Linden,
Troup, Tatum, New London, Arp, Clarksville City and Beckville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3225 9547 3226 9547 3261 9480 3303 9454
      3305 9405 3243 9406 3198 9501 3213 9546
      3214 9546 3215 9548 3218 9546 3219 9547
      3220 9546 3223 9549
TIME...MOT...LOC 0554Z 282DEG 36KT 3300 9449 3261 9478 3222 9552

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

24
Special weather statement, Nov 11, 12:08 AM CST, 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1208 AM CST Thu Nov 11 2021

ARZ050-051-059-060-110645-
Howard AR-Hempstead AR-Sevier AR-Little River AR-
1208 AM CST Thu Nov 11 2021

...Strong thunderstorms will impact portions of southeastern Little
River, northern Hempstead, southeastern Sevier and southeastern
Howard Counties through 1245 AM CST...

At 1207 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Daisy to Nashville to near Ashdown. Movement
was northeast at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ashdown, Nashville, Mineral Springs, Blevins, Tollette, Washington,
Corinth, Saratoga, McCaskill, Ozan, Bright Star and Millwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3401 9382 3401 9375 3399 9370 3398 9368
      3398 9365 3396 9362 3395 9353 3396 9346
      3394 9346 3381 9353 3361 9416 3394 9390
      3414 9382
TIME...MOT...LOC 0607Z 244DEG 50KT 3424 9376 3396 9386 3368 9407

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

24
Special weather statement, Nov 11, 12:33 AM CST, 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1233 AM CST Thu Nov 11 2021

TXZ149-110700-
Cherokee TX-
1233 AM CST Thu Nov 11 2021

...A strong thunderstorm will impact portions of northern Cherokee
County through 100 AM CST...

At 1232 AM CST, Doppler radar was tracking a strong thunderstorm over
Berryville, or 12 miles northwest of Jacksonville, moving southeast
at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jacksonville, Rusk, Mount Selman, Reese, Ponta, Maydelle, New
Summerfield, Gallatin, Cuney and Teaselville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3214 9540 3198 9499 3197 9499 3165 9529
      3168 9529 3172 9534 3174 9533 3173 9537
      3175 9536 3176 9540 3182 9540 3185 9544
      3193 9542 3196 9545 3199 9545 3201 9543
      3204 9544 3205 9542 3209 9543 3213 9546
TIME...MOT...LOC 0632Z 302DEG 33KT 3206 9545

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

24
Special weather statement, Nov 11, 12:36 AM CST, 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1236 AM CST Thu Nov 11 2021

LAZ001>003-010-TXZ112-126-138-150-151-153-110715-
De Soto LA-Bossier LA-Caddo LA-Webster LA-Panola TX-Harrison TX-
Cass TX-Marion TX-Rusk TX-Shelby TX-
1236 AM CST Thu Nov 11 2021

...Strong thunderstorms will impact portions of northwestern Webster,
northwestern De Soto, Caddo and Bossier Parishes, eastern Marion,
southeastern Cass, eastern Harrison, Panola, central Rusk and
northwestern Shelby Counties through 115 AM CST...

At 1236 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Ida to near Karnack to 9 miles northeast
of Tatum to 7 miles southwest of Henderson. Movement was east at 40
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Shreveport, Bossier City, Marshall, Henderson, Carthage, Springhill,
Vivian, Haughton, Greenwood, Blanchard, Waskom, Benton, Stonewall,
Tatum, Cullen, Tenaha, Timpson, Plain Dealing, Cotton Valley and Oil
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3240 9446 3273 9421 3301 9405 3301 9330
      3257 9344 3217 9377 3186 9443 3201 9498
      3206 9498
TIME...MOT...LOC 0636Z 286DEG 34KT 3308 9390 3271 9413 3238 9438 3208
9487

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

24

The radar

The Shreveport radar (KSHV), 37 km away, was scanning. The volume nearest the first event began at 06:40 UTC.

Open the radar archive at this moment

Event by event

2 tornado. Local standard time, as filed.

Tornado, Harrison

When
November 11, 12:40 AM CST to 12:41 AM CST
Where
Harrison County, 3.43 mi S of Crossroads to 3.36 mi NW of Elysian Flds
Rating
EF0
Path length
0.58 mi
Path width
50 yd
Property damage
$1,000
Reported by
NWS Storm Survey
Coordinates
32.401, -94.235

A weak EF-0 tornado with estimated maximum winds of 70 mph touched down briefly just southwest of Highway 31 along Mercer Road, and tracked east to Woodley Road in south central Harrison County. Only minor tree damage was observed. The damage was coincident with the beginning of a radar tornadic debris signature. This signature persisted for several miles downstream of this damage, but the survey team determined that lofted leaf debris likely caused the signal to persist much longer than there was observed damage on the ground.

Tornado, Harrison

When
November 11, 12:51 AM CST to 12:53 AM CST
Where
Harrison County, 4.88 mi ENE of Elysian Flds to 5.21 mi SSW of Lorraine
Rating
EF0
Path length
2.63 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
32.402, -94.106

An EF-1 tornado with estimated maximum winds of 95 mph touched down near Farm Road 9 in far southeastern Harrison County and tracked for roughly 2.5 miles while producing only tree damage along Candyman Road, then lifting approximately one mile before the Texas/Louisiana state line along Boggy Road. The highest degree of tree damage was at the start of the track where a cluster of hardwood trees had either large branches or trunks snapped. This damage was coincident with another radar tornadic debris signature and this signature persisted for several miles downstream of this damage, likely due to lofted leaf debris.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2021Every state in 2021This day in weather historyThe tornado archive for Texas, 2021Warnings in Texas, November 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 987350, 987353.